Alert archive / North Dakota / Red Flag Warnings in 2015

Red Flag Warning 10, NWS Grand Forks, ND

May 5, 20159 counties in Minnesota; 17 counties in North Dakota

NWS Grand Forks, ND issued this red flag warning at May 5, 2015, 4:45 AM CDT for 9 counties in Minnesota; 17 counties in North Dakota. It took effect at May 5, 2015, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 5, 2015, 4:45 AM CDT (09:45 UTC)
In effect from
May 5, 2015, 1:00 PM CDT
Expired
May 5, 2015, 7:00 PM CDT
In force
6 hr
Issued by
NWS Grand Forks, ND
All 26 counties

Clay County, MN, Kittson County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 19 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.8 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3070 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WWUS83 KFGF 050945
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
445 AM CDT TUE MAY 5 2015

...RED FLAG WARNING POSTED FROM TUESDAY AFTERNOON INTO EARLY
EVENING FOR PARTS OF EASTERN NORTH DAKOTA...

.THE COMBINATION OF INCREASING SOUTHEAST WINDS...LOW RELATIVE
HUMIDITY VALUES AND VERY DRY FUELS WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS FROM TUESDAY AFTERNOON INTO EARLY EVENING.

NDZ006-007-014-015-024-026-028-038-051745-
/O.UPG.KFGF.FW.A.0008.150505T1800Z-150506T0000Z/
/O.NEW.KFGF.FW.W.0010.150505T1800Z-150506T0000Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-
445 AM CDT TUE MAY 5 2015

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING FOR DRY FUELS...BREEZY SOUTHEAST WINDS...AND LOW
RELATIVE HUMIDITY FOR EASTERN NORTH DAKOTA...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A RED FLAG
WARNING FOR DRY FUELS...BREEZY SOUTHEAST WINDS AND LOW RELATIVE
HUMIDITY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN NORTH DAKOTA...FIRE WEATHER ZONES 006... 
  007...014...015...024...026...028 AND 038.

* WINDS...SOUTHEAST 15 TO 20 MPH WITH FREQUENT GUSTS OF 25 MPH.

* TIMING...FROM 1 PM TO 7 PM CDT.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

* TEMPERATURES...IN THE LOWER 70S.

* IMPACTS...RAPID FIRE GROWTH IS POSSIBLE WITH ANY FIRES THAT 
  IGNITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
3 follow-up statements
659 
WWUS83 KFGF 051650
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1150 AM CDT TUE MAY 5 2015

...RED FLAG WARNING EXPANDED TO INCLUDE THE RED RIVER VALLEY INTO
PARTS OF NORTHWESTERN MINNESOTA INTO EVENING...

.THE COMBINATION OF SOUTH TO SOUTHEAST WINDS AT 15 TO 30 MPH...
LOW RELATIVE HUMIDITY VALUES AND VERY DRY FUELS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS INTO EARLY EVENING. THE RED FLAG
WARNING WAS EXPANDED INTO THE RED RIVER VALLEY AND PARTS OF
NORTHWESTERN MINNESOTA AS WINDS WILL BE A BIT HIGHER THAN
ORIGINALLY FORECAST.  

MNZ001>005-007-008-013>015-029-NDZ008-016-027-029-030-039-053-054-
060000-
/O.EXA.KFGF.FW.W.0010.150505T1800Z-150506T0000Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-WILKIN-PEMBINA-EASTERN WALSH-
GRAND FORKS-STEELE-TRAILL-CASS-RICHLAND-WESTERN WALSH-
1150 AM CDT TUE MAY 5 2015

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR 
DRY FUELS...GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE RED RIVER 
VALLEY INTO PARTS OF NORTHWESTERN MINNESOTA...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A RED FLAG
WARNING FOR DRY FUELS....GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 001...002... 
  003...004...005...007...008...013...014...015 AND 029. IN 
  NORTH DAKOTA...FIRE WEATHER ZONES 008...016...027...029...
  030...039... 053 AND 054.

* WINDS...SOUTHEAST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...FROM 1 PM TO 7 PM CDT.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* TEMPERATURES...IN THE MID 70S.

* IMPACTS...RAPID FIRE GROWTH IS POSSIBLE WITH ANY FIRES THAT 
  IGNITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NDZ006-007-014-015-024-026-028-038-060000-
/O.CON.KFGF.FW.W.0010.150505T1800Z-150506T0000Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-
1150 AM CDT TUE MAY 5 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR DRY FUELS...GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE DEVILS LAKE 
BASIN...

* AFFECTED AREA...IN NORTH DAKOTA...FIRE WEATHER ZONES 006... 
  007...014...015...024...026...028 AND 038.

* WINDS...SOUTHEAST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...FROM 1 PM TO 7 PM CDT.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

* TEMPERATURES...IN THE LOWER 70S.

* IMPACTS...RAPID FIRE GROWTH IS POSSIBLE WITH ANY FIRES THAT 
  IGNITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

DTR
095 
WWUS83 KFGF 051953
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
253 PM CDT TUE MAY 5 2015

...RED FLAG WARNING TO CONTINUE OVER EASTERN NORTH DAKOTA...THE
RED RIVER VALLEY AND PARTS OF NORTHWESTERN MINNESOTA THROUGH 7 PM...

.THE COMBINATION OF SOUTH TO SOUTHEAST WINDS AT 15 TO 30 MPH...
LOW RELATIVE HUMIDITY VALUES AND VERY DRY FUELS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS INTO EARLY EVENING. 

IN COORDINATION WITH NWS BISMARCK...SARGENT AND RANSOM COUNTIES
WERE ADDED TO THE RED FLAG WARNING. 

NDZ049-052-060000-
/O.EXA.KFGF.FW.W.0010.000000T0000Z-150506T0000Z/
RANSOM-SARGENT-
253 PM CDT TUE MAY 5 2015

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR DRY FUELS...
GUSTY WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A RED FLAG
WARNING FOR DRY FUELS...GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

* AFFECTED AREA...IN NORTH DAKOTA...FIRE WEATHER ZONES 049 AND 
  052.

* WINDS...SOUTHEAST AROUND 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...UNTIL 7 PM CDT.

* RELATIVE HUMIDITY...AS LOW AS 18 PERCENT.

* TEMPERATURES...IN THE MID 70S.

* IMPACTS...RAPID FIRE GROWTH IS POSSIBLE WITH ANY FIRES THAT 
  IGNITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

MNZ001>005-007-008-013>015-029-NDZ006>008-014>016-024-026>030-038-
039-053-054-060000-
/O.CON.KFGF.FW.W.0010.000000T0000Z-150506T0000Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-WILKIN-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-RICHLAND-WESTERN WALSH-
253 PM CDT TUE MAY 5 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
DRY FUELS...GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE RED RIVER 
VALLEY INTO PARTS OF NORTHWESTERN MINNESOTA..

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 001...002... 
  003...004...005...007...008...013...014...015 AND 029. IN 
  NORTH DAKOTA...FIRE WEATHER ZONES 006...007...008...014...
  015...016... 024...026...027...028...029...030...038...039...
  053 AND 054.

* WINDS...SOUTHEAST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...UNTIL 7 PM CDT.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* TEMPERATURES...IN THE MID 70S.

* IMPACTS...RAPID FIRE GROWTH IS POSSIBLE WITH ANY FIRES THAT 
  IGNITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


DTR
646 
WWUS83 KFGF 060016
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
716 PM CDT TUE MAY 5 2015

MNZ001>005-007-008-013>015-029-NDZ006>008-014>016-024-026>030-038-
039-049-052>054-060130-
/O.EXP.KFGF.FW.W.0010.000000T0000Z-150506T0000Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-WILKIN-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH-
716 PM CDT TUE MAY 5 2015

...RED FLAG WARNING HAS EXPIRED FOR DRY FUELS...GUSTY WINDS AND LOW 
RELATIVE HUMIDITY FOR EASTERN NORTH DAKOTA AND PARTS OF NORTHWESTERN
MINNESOTA...

RELATIVE HUMIDITY LEVELS WILL INCREASE THIS EVENING WITH WINDS
BECOMING LESS GUSTY...LEADING TO IMPROVING CONDITIONS. AS A
RESULT...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. 

$$

JAM

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this red flag warning went out at May 5, 4:02 AM CDT, 43 minutes earlier.

Area forecast discussion, May 5, 4:02 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
402 AM CDT TUE MAY 5 2015

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 400 AM CDT TUE MAY 5 2015

WATER VAPOR LOOP INDICATED AN UPPER LOW OVER AZ. ANOTHER UPPER LOW
WAS OVER THE BC COAST WITH DOWNSTREAM RIDGING OVER SASK. UPPER LEVEL
LOW OVER BC COAST WILL MOVE EAST THEN SOUTH AND WILL AFFECT AREA IN
THE LONG TERM. UPPER LEVEL TROUGH OVER THE DESERT SOUTHWEST FORECAST
TO MOVE OVER THE NORTHERN PLAINS BY THU. MORE THERMODYNAMICS THAN
DYNAMICS WITH THIS SYSTEM. ESSENTIALLY NO UPPER LEVEL JET. OPEN WAVE
FORECAST TO MOVE THROUGH THE AREA. LOW LEVEL JET MOVES INTO THE AREA
WED THEN VEERS TO THE EAST. QUESTION THE STRENGTH OF THE LOW LEVEL
JET.

IN CONTRAST, SHOWALTERS BECOME NEGATIVE ON WED/WED NIGHT. COLD FRONT
MOVES THROUGH THU. PRECIPITABLE WATER RISES TO NEAR ONE AND HALF
INCHES BY WED AFTERNOON AND REMAINS ABOVE AN INCH UNTIL COLD FRONT
ARRIVES ON THU. BEST CHANCE OF RAIN ON WED AND THEN AGAIN THU WITH
COLD FRONT.

WILL KEEP FROST ADVISORY IN THE EAST THIS MORNING WITH COOL TEMPS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 400 AM CDT TUE MAY 5 2015

FRIDAY THROUGH MONDAY...SPLIT FLOW ALOFT SETS UP AGAIN FOR THE START
OF THE PERIOD WITH THE NORTHERN AND SOUTHERN BRANCH TROUGHS TO OUR
WEST. SFC HIGH PRESSURE SHOULD KEEP FRIDAY AND SATURDAY MOSTLY DRY
WITH MUCH COOLER TEMPERATURES THAN WE HAVE SEEN EARLIER IN THE WEEK.
BY SUNDAY...THE SOUTHERN BRANCH SHORTWAVE WILL BEGIN TO LIFT
NORTHEASTWARD...AND WE SHOULD SEE SOME PRECIP STARTING TO MOVE INTO
THE NORTHERN PLAINS. THE ECMWF IS MUCH FASTER THAN THE OTHER
MODELS...TAKING IT OFF INTO THE UPPER MIDWEST BY MONDAY WHILE THE
GFS HAS THE CUT OFF LOW SITTING OVER THE NORTHERN PLAINS THROUGH
MONDAY. KEPT THE BLENDED SOLUTION WITH HIGH POPS SUNDAY AND SUNDAY
NIGHT WITH SLIGHTLY LOWER ON MONDAY AS WRAP AROUND TAPERS OFF. TEMPS
SHOULD BE BELOW AVERAGE ON HIGHS BUT NEAR AVERAGE ON LOWS WITH ALL
THE CLOUDS AND PRECIP IN THE AREA.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1140 PM CDT MON MAY 4 2015

SKC OVERNIGHT WITH SOUTH WINDS INCREASING TO 10 KTS ALONG AND WEST
OF THE VALLEY BY MORNING. SSE WINDS TOMORROW AFTERNOON WITH GUSTS
20 TO 25KTS. INCREASING HIGH CLOUDS LATE TOMORROW.

&&

.FIRE WEATHER...
ISSUED AT 250 PM CDT MON MAY 4 2015

ANOTHER DAY OF DRY RELATIVE HUMIDITY VALUES BEFORE THE SOUTHERLY
FLOW BEGINS TO BRING IN HIGHER DEW POINTS TONIGHT. AFTERNOON
RELATIVE HUMIDITY VALUES SHOULD DROP DOWN TO NEAR THE 20 PERCENT
MARK. WINDS WILL BE SOMEWHAT BREEZY...WITH SUSTAINED WINDS BELOW
CRITERIA BUT WE SHOULD HAVE FREQUENT GUSTS UP TO 25 MPH. RELATIVE
HUMIDITY VALUES IN THE RED RIVER VALLEY WILL BE EVEN DRIER...INTO
THE TEENS...BUT WINDS SHOULD BE LIGHTER. GIVEN THE CONTINUED VERY
DRY CONDITIONS WILL UPGRADE THE WATCH TO A RED FLAG WARNING FOR THIS
AFTERNOON.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS
     EVENING FOR NDZ006-007-014-015-024-026-028-038.

MN...FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR MNZ006-009-016-
     017-024.

&&

SHORT TERM...HOPPES
LONG TERM...JR
AVIATION...JK
FIRE WEATHER...JR
Hazardous weather outlook, May 4, 6:03 AM CDT, 22 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
603 AM CDT MON MAY 4 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-051115-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
603 AM CDT MON MAY 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR SOME THUNDERSTORMS EMBEDDED IN WIDESPREAD
SHOWERS BEGINNING TUESDAY NIGHT AND CONTINUING THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Red Flag Warnings in North Dakota, 2015Red Flag Warnings in Minnesota, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.